# SDR AALA20160630009

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 72,211 hours, 37,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN BASE MAINTENANCE.  OTBD AFT CORNER OF L20R AT FUSELAGE STA 1303 WAS REMOVED AROUND A FASTENER WITH NO REINFORCING REPAIR ACCOMPLISHED.  REPAIRED LONGERON IAW 53-10-00-18 AND EA 261696.
